Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft BarbaraCat

Posted by oona on January 21, 2003, at 22:03:04

In reply to Re: withdrawal symptoms coming off zoloft oona, posted by BarbaraCat on January 20, 2003, at 2:20:33

Hi Barbara and this for Mary too..
Sometimes we have to get by one day at a time, one hour at a time or even 1 minute at a time...I don't want to try another med right now and have to go thru all the side effects again. I would love to just stop taking all of the meds and try the holistic way but have to stay on an even keel to get to work every day and hell would probably break loose without close watch. But wouldnt it be neat to have enough money to go away to one of those fancy spas and just sweat it all out and have someone take care of you for a long while and maybe even an Indian Shaman to give you magic herbs that would cure you and chase away the evil spirits.
Well, back to reality. I guess the one day at a time will have to suffice until something better comes along.
peace,
paula


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oona thread:5582
URL: http://www.dr-bob.org/babble/20030119/msgs/136972.html